# SDR WTAA960200

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Radome
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRY - WEATHER RADAR WILL NOT PAINT GROUND.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE REPLACED RADAR ANTENNA AND RADOME.  RADAR OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
